# SDR DHL2006807002

- Difficulty date: February 22, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Engine: Ge CFM562C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8063212
- Part serial: WYG35047
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, D

## Discrepancy

ON TAXI OUT NR 1 N1 APPROACHED 35% THEN N1 ROLLED BACK 13% N2 ROLLED BACK 40% EGT CLIMBED TO 700/C.  SHUT ENG DOWN.  ATTEMPTED RESTART ENG NR 1 N2 20% N1 ROSE 8% & STALLED EGT.  T/S REMOVED & REPLACED CIT SENSOR, NO HELP.  REMOVED AND REPLACED MEC, LEAK CHECK GOOD.  COMPLETED MPA RUN, SYS OPS CHECKS GOOD.  FOR SIGN OFF ROSE FAST TO 700/C SHUT DOWN.
